Advertisement

Journal d'Analyse Mathématique

, Volume 134, Issue 1, pp 255–271 | Cite as

Arithmetic three-spheres theorems for quasilinear Riccati type inequalities

  • Seppo Granlund
  • Niko Marola
Article

Abstract

We consider arithmetic three-spheres inequalities for solutions of certain second order quasilinear elliptic differential equations and inequalities with a Riccati-type drift term.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Alessandrini, L. Rondi, E. Rosset, and S. Vessella, The stability for the Cauchy problem for elliptic equations, Inverse Problems 25 (2009), 1–47.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    R. Brummelhuis, Three-spheres theorem for second order elliptic equations, J. Anal. Math. 65 (1995), 179–206.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    E. DiBenedetto, C 1+α local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal. 7 (1983), 827–850.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    M. A. Dow, Three-curves theorems for quasilinear inequalities, Duke Math. J. 41 (1974), 473–482.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    M. Fraas and Y. Pinchover, Isolated singularities of positive solutions of p-Laplacian type equations in R d, J. Differential Equations 254 (2013), 1097–1119.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    F. W. Gehring, Rings and quasiconformal mappings in space, Trans. Amer. Math. Soc. 103 (1962), 353–393.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [7]
    J. Heinonen, T. Kilpeläinen, and O. Martio, Nonlinear Potential Theory of Degenerate Elliptic Equations Oxford University Press, New York, 1993.zbMATHGoogle Scholar
  8. [8]
    J. Korevaar and J. L. M. Meyers, Logarithmic convexity for supremum norms of harmonic functions, Bull. London Math. Soc. 26 (1994), 353–362.MathSciNetCrossRefzbMATHGoogle Scholar
  9. [9]
    O. A. Ladyzhenskaya and N. N. Ural’tseva, Linear and Quasilinear Elliptic Equations, Academic Press, New York, 1968.zbMATHGoogle Scholar
  10. [10]
    E. M. Landis, Some questions in the qualitative theory of second-order elliptic equations (case of several independent variables), Uspehi Mat. Nauk 18 (1963), 3–62.MathSciNetGoogle Scholar
  11. [11]
    E. M. Landis, A three-spheres theorem, Dokl. Akad. Nauk SSSR 148 (1963), 277–279.MathSciNetGoogle Scholar
  12. [12]
    C. L. Lin, S. Nagayasu, and J. N. Wang, Quantitative uniqueness for the power of the Laplacian with singular coefficients, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 10 (2011), 513–529.MathSciNetzbMATHGoogle Scholar
  13. [13]
    C. L. Lin, S. Nagayasu, and J. N. Wang, Quantitative uniqueness for second order elliptic operators with strongly singular coefficients, Rev. Mat. Iberoam. 27 (2011), 475–491.MathSciNetCrossRefGoogle Scholar
  14. [14]
    J. Malý and W. P. Ziemer, Fine Regularity of Solutions of Elliptic Partial Differential Equations, American Mathematical Society, Providence, RI, 1997.CrossRefzbMATHGoogle Scholar
  15. [15]
    O. Martio, Counterexamples for unique continuation, Manuscripta Math. 60 (1988), 21–47.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    V. Miklyukov, A. Rasila, and M. Vuorinen, Three spheres theorem for p-harmonic functions, Houston J. Math. 33 (2007), 1215–1230.MathSciNetzbMATHGoogle Scholar
  17. [17]
    G. D. Mostow, Quasi-conformal mappings in n-space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. 34 (1968), 53–104.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    A. Pliś, On non-uniqueness in Cauchy problem for an elliptic second order differential equation, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 11 (1963), 95–100.MathSciNetzbMATHGoogle Scholar
  19. [19]
    M. H. Protter and H. F. and Weinberger, Maximum Principles in Differential Equations, Springer-Verlag, New York, 1984CrossRefzbMATHGoogle Scholar
  20. [20]
    N. S. Trudinger, On Harnack type inequalities and their application to quasilinear elliptic equations, Comm. Pure Appl. Math. 20 (1967), 721–747.MathSciNetCrossRefzbMATHGoogle Scholar
  21. [21]
    R. Výborný, The Hadamard three-circles theorems for partial differential equations, Bull. Amer. Math. Soc. 80 (1973), 81–84.MathSciNetCrossRefzbMATHGoogle Scholar
  22. [22]
    R. Výborný, The Hadamard three-circles theorems for nonlinear equations, J. Austral. Math. Soc. Ser. A 49 (1990), 297–302.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2018

Authors and Affiliations

  1. 1.Department of Mathematics and StatisticsUniversity of HelsinkiHelsinkiFinland

Personalised recommendations